# SDR DALA2016031201941

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 69,983 hours, 8,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480-1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 1480 - 1567, LBL 74 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02  AND FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 102. REPAIRED IAW SRM 53-00-52, FIG 102, REPAIR 1 AND ER/A 543536-14, PRI REV 0.
